Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Locally Noetherian categories and generalized strictly linearly compact rings. Applications.
Stockholm University, Faculty of Science, Department of Mathematics. matematik.
1969 (English)In: Category Theory, Homology Theory and their Applications, II: (Battelle Institute Conference, Seattle, Wash., 1968, Vol. Two),Lecture Notes in Mathematics,92, Springer-Verlag,Heidelberger Platz 3, D-1000 Berlin 33 , 1969, 187-277 p.Chapter in book (Refereed)
Place, publisher, year, edition, pages
Springer-Verlag,Heidelberger Platz 3, D-1000 Berlin 33 , 1969. 187-277 p.
Keyword [en]
locally noetherian categories
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-13328DOI: doi:10.1007/BFb0080761ISBN: 978-3-540-04611-0 (print)OAI: oai:DiVA.org:su-13328DiVA: diva2:179848
Available from: 2008-03-17 Created: 2008-03-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://www04.sub.su.se:2122/content/kr15552h4823/?p=628a86f95e9940ac85ccc1b89ca99c38&pi=1838
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
isbn
urn-nbn

Altmetric score

doi
isbn
urn-nbn
Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf